Le problème des diviseurs pour des formes binaires de degré 4

Bretèche R de la, Browning TD. 2010. Le problème des diviseurs pour des formes binaires de degré 4. Crelles Journal. 2010(646), 1–44.


Journal Article | Published | English
Author
Bretèche, Régis de la; Browning, Timothy DIST Austria
Abstract
We study the average order of the divisor function, as it ranges over the values of binary quartic forms that are reducible over ℚ.
Publishing Year
Date Published
2010-09-01
Journal Title
Crelles Journal
Volume
2010
Issue
646
Page
1-44
IST-REx-ID

Cite this

Bretèche R de la, Browning TD. Le problème des diviseurs pour des formes binaires de degré 4. Crelles Journal. 2010;2010(646):1-44. doi:10.1515/crelle.2010.064
Bretèche, R. de la, & Browning, T. D. (2010). Le problème des diviseurs pour des formes binaires de degré 4. Crelles Journal. Walter de Gruyter GmbH. https://doi.org/10.1515/crelle.2010.064
Bretèche, Régis de la, and Timothy D Browning. “Le Problème Des Diviseurs Pour Des Formes Binaires de Degré 4.” Crelles Journal. Walter de Gruyter GmbH, 2010. https://doi.org/10.1515/crelle.2010.064.
R. de la Bretèche and T. D. Browning, “Le problème des diviseurs pour des formes binaires de degré 4,” Crelles Journal, vol. 2010, no. 646. Walter de Gruyter GmbH, pp. 1–44, 2010.
Bretèche R de la, Browning TD. 2010. Le problème des diviseurs pour des formes binaires de degré 4. Crelles Journal. 2010(646), 1–44.
Bretèche, Régis de la, and Timothy D. Browning. “Le Problème Des Diviseurs Pour Des Formes Binaires de Degré 4.” Crelles Journal, vol. 2010, no. 646, Walter de Gruyter GmbH, 2010, pp. 1–44, doi:10.1515/crelle.2010.064.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 0808.2340v2

Search this title in

Google Scholar